MathSciNet Relay Station
MathSciNet bibliographic data
MR1692900 (2000g:46034) 46E22 (30C40)
Shimorin, S. M. Reproducing kernels and extremal functions in Dirichlet-type spaces. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 255 (1998), Issled. po Linein. Oper. i Teor. Funkts. 26, 198--220, 254; translation in J. Math. Sci. (New York) 107 (2001), no. 4, 4108–4124
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement